Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 713503, 14 pages
Research Article

Multiple Periodic Solutions of a Ratio-Dependent Predator-Prey Discrete Model

College of Science, Hunan Agricultural University, Changsha, Hunan 410128, China

Received 29 September 2012; Accepted 6 December 2012

Academic Editor: Xiang Ping Yan

Copyright © 2012 Tiejun Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Meng Hu, and Haiyan Lv, “Almost periodic solutions of a single-species system with feedback control on time scales,” Advances In Difference Equations, 2013. View at Publisher · View at Google Scholar
  • X. Zhang, Z. Wu, and T. Zhou, “Permanence of a predator–prey discrete system with Holling-IV functional response and distributed delays,” Journal of Biological Dynamics, vol. 10, no. 1, pp. 1–17, 2015. View at Publisher · View at Google Scholar
  • Tiejun Zhou, Xiaolan Zhang, Meihong Xiang, and Zhaohua Wu, “Permanence and almost periodic solution of a predator-prey discrete system with Holling IV functional response,” International Journal Of Biomathematics, vol. 9, no. 3, 2016. View at Publisher · View at Google Scholar
  • Ling Gong, Wen Li, Dajun Zhang, and Detlef H. Rost, “Effects of emotion regulation strategies on anxiety during job interviews in Chinese college students,” Anxiety Stress And Coping, vol. 29, no. 3, pp. 305–317, 2016. View at Publisher · View at Google Scholar
  • Meng Hu, “Almost periodic solution for a population dynamic system on time scales with an application,” International Journal of Dynamical Systems and Differential Equations, vol. 6, no. 4, pp. 318–334, 2016. View at Publisher · View at Google Scholar